# SDR SWAA2020090908301

- Difficulty date: August 13, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANELS 231XF, 241EF, AND 241FF WITH UNDERSIDE FOAM DETERIORATED.  REMOVED AND REPLACED UNDERSIDE FOAM AT CABIN FLOOR PANELS 231XF, 231EF, AND 241FF AS PER REF B737 AMM 53-21-00-400-801.
